Couldn't find what you looking for?

TRY OUR SEARCH!


I son has heroin withdrawals. He was on heroin 5 month (just smoking it, not injecting). How long will this heroin withdrawls take place?

Loading...


Hello!
Physical withdrawls (vomiting, back pain, muscle pain...) take place few days, maximum week or two. But in your sons case (he is a “fresh addict”) probably few days. Make him drink lots of clear fluid (best is water, some vitamins supplements). Do not give him pain relievers- it is better to take it straight. If he wants to get rid of heroin for good, let him take it that way and not get stoned on pain relievers. Trust me, what your son is getting through now, it the easiest part with heroin. The hardest mental addition is just on its way!
He needs and will need big support from family and mostly lots of things to do, buy him a dog, let him do some sports, music, anything he likes. Do not let him hand out with the old heroin crew. This will probably make him go on the old track. Your son and the whole family have to be strong now! Maybe the strongest ever!
Best wishes!
Reply

Loading...

"Do not give him pain relievers- it is better to take it straight. If he wants to get rid of heroin for good, let him take it that way and not get stoned on pain relievers"

how punishing. Give the poor kid some ibuprophen. getting stoned on pain relievers??!!? Are you high?!?
Reply

Loading...

Look man, letting him take it straight is BS. You need to help him in some way, I'm not saying go out and score him a dime bag and slowly ween hm off of it, I'm just saying give him something to make it easier. Obviously the as****e who stated "Don't give him any pain relief pills" Is stoned or just a f*****g id**t. Go get high, strung out, and cut yourself off, then, don't give yourself anything for two weeks.
Reply

Loading...

Xanax .. and beer for a few days he'll be alright
Reply

Loading...

wow...no one seems to have ever gone through this who responded. i have gone through it and i have seen people very close to me. get suboxin..it's expensive but worth it. only certain dr.s perscribe it. if not, he'll feel like he has the flu/cold for a max of two weeks deending on how much he took. it should peak after 48 to 72 hours. ib profen most def. no pain killers. are you guys f*****g retarded? that's how this sh*t starts. and pain killers aren't what you'd give to someone with an intense flu. duuh. you all are obviously addicts yourselfs that have never attended NA meetings. so my next suggestion, NA for him, ALANON for yourself. good luck. this sh*t is the devil.
Reply

Loading...

suboxone is ur best bet...

thats what my friend takes..but make sure he tapers down slowly on the dosage..so he can get off it eventually too..

if not he'll have the flu for a few days to a week...vomiting, diarahhea and body pains...it really sux...

drink lots of water
Reply

Loading...

i just went through withdrawals from heroin,i was on it 15yrs smoking and injecting,and am clean 60days,and the mental addiction is the worst,the withdrawals will only last 14days at most,sleeplessness may last longer,but the worst thing is dealing with the boredom after the withdrawals,this is gonna be the place he needs help most,and suboxin or methadone any of the treatments for heroin or opiate addiction leave you worse in the end so just go straight from heroin to nothing and maybe massage his legs and back as often as possible for 1st 2weeks and after that lots of support so he doesnt fall back into his old behaviour,wish you the best.
Reply

Loading...

it would be stupid to replace an addiction with another, as the first answer you got your son is a fresh addict and the withdrawal would be very easy compared to years of addiction. it would be like a bad flu but keep the high spirit and support him psychologically.
Reply

Loading...

ok am right now having withdrawls and it sucks the best thing to do i know i been having problems getting off today is my frist time ina while i want with out it and it is the devil you do things you never thing u do am 19 and i had alot in life at m age and lost ever thing cause of heron am trying but the best thing to do is give that person help dot turn your back cause it only makes it worst and pain pills the best thing to do te first couple days o help then dont do anything and stay on the right path it dont sound hard but it is alot of people i know do it or got off it i lost ever body and about to lose my too baby girls the only ones i got it can be done and am doing it :-D
Reply

Loading...